# SDR ORJA9733

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26088911
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROUGH BOLT ON NR 1 MAIN WHEEL BROKEN.  REMOVED AND REPLACED NR 1 MAIN WHEEL TIRE ASSEMBLY.  (M)
